Alert archive / Ohio / Flash Flood Warnings in 2025

Flash Flood Warning 7, NWS Wilmington, OH

April 4, 20254 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Apr 4, 2025, 11:40 PM EDT for 4 counties in Ohio. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2025, 11:40 PM EDT (03:40 UTC)
Expired
Apr 5, 2025, 3:45 AM EDT
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Clinton County, OH, Greene County, OH, Montgomery County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 26 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 12:45 AM EDTFLOOD1 Nne Corwin, OHCorrects previous flood report from 1 NNE Corwin. High water across parts of State Rte 42 in Wayne Township. Time estimated.
Apr 5, 12:45 AM EDTFLOOD1 Nne Corwin, OHHigh water across parts of State Rte 42 in Wayne Township. Time estimated.
Apr 5, 12:45 AM EDTFLOOD2 E Bellbrook, OHRoad closed due to high water near intersection of Stewart Road and Washington Mill. Time estimated.
Apr 5, 12:45 AM EDTFLOOD2 Se Bellbrook, OHRoad closed due to high water near intersection of State Rte 725 and Penewit Road. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

468 
WGUS51 KILN 050340
FFWILN
OHC027-057-113-165-050745-
/O.NEW.KILN.FF.W.0007.250405T0340Z-250405T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1140 PM EDT Fri Apr 4 2025

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northwestern Clinton County in southwestern Ohio...
  Northern Warren County in southwestern Ohio...
  Southern Greene County in west central Ohio...
  Southeastern Montgomery County in west central Ohio...

* Until 345 AM EDT.

* At 1140 PM EDT, radar indicated thunderstorms producing heavy rain 
  across the warned area. Between 0.5 and 1.5 inches of rain have 
  fallen. Additional rainfall amounts of 1 to 1.5 inches are 
  possible. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Kettering, Middletown, Beavercreek, Xenia, Lebanon, Springboro, 
  Monroe, Franklin, Bellbrook, Cedarville, Waynesville, Jamestown, 
  Wilberforce, Hunter, New Jasper, Harveysburg, Spring Valley, 
  Corwin, Port William and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3942 8434 3944 8434 3946 8434 3952 8433
      3968 8411 3971 8405 3976 8365 3974 8365
      3973 8365 3955 8375 3950 8398 3941 8434

FLASH FLOOD...RADAR INDICATED

$$

KC
2 follow-up statements
442 
WGUS71 KILN 050450
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1250 AM EDT Sat Apr 5 2025

OHC027-057-113-165-050745-
/O.CON.KILN.FF.W.0007.000000T0000Z-250405T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton OH-Greene OH-Montgomery OH-Warren OH-
1250 AM EDT Sat Apr 5 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM EDT EARLY THIS 
MORNING FOR NORTHWESTERN CLINTON, NORTHERN WARREN, SOUTHERN GREENE 
AND SOUTHEASTERN MONTGOMERY COUNTIES...

At 1250 AM EDT, radar indicated thunderstorms producing heavy rain 
across the warned area. Between 1 and 2 inches of rain have fallen. 
Additional rainfall amounts of 0.5 to 1.5 inches are possible. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that may experience flash flooding include...
  Kettering, Middletown, Beavercreek, Xenia, Lebanon, Springboro, 
  Monroe, Franklin, Bellbrook, Cedarville, Waynesville, Jamestown, 
  Wilberforce, Hunter, New Jasper, Harveysburg, Spring Valley, 
  Corwin, Port William and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3942 8434 3944 8434 3946 8434 3952 8433
      3968 8411 3971 8405 3976 8365 3974 8365
      3973 8365 3955 8375 3950 8398 3941 8434

FLASH FLOOD...RADAR INDICATED

$$

KC
875 
WGUS71 KILN 050736
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
336 AM EDT Sat Apr 5 2025

OHC027-057-113-165-050746-
/O.EXP.KILN.FF.W.0007.000000T0000Z-250405T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton OH-Greene OH-Montgomery OH-Warren OH-
336 AM EDT Sat Apr 5 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 345 AM EDT EARLY THIS MORNING 
FOR NORTHWESTERN CLINTON, NORTHERN WARREN, SOUTHERN GREENE AND 
SOUTHEASTERN MONTGOMERY COUNTIES...

Although the heaviest rain rates have ended, additional rain is 
expected through early afternoon. As such, a Flood Advisory has been 
issued to replace the Flash Flood Warning. Please continue to heed 
remaining road closures.

A Flood Watch remains in effect until 800 AM EDT Sunday for portions 
of Indiana, Kentucky, and Ohio.

&&

LAT...LON 3942 8434 3944 8434 3946 8434 3952 8433
      3968 8411 3971 8405 3976 8365 3974 8365
      3973 8365 3955 8375 3950 8398 3941 8434

$$

KC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 9:06 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 4, 9:06 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
906 PM EDT Fri Apr 4 2025

.SYNOPSIS...
Waves of low pressure will result in additional rounds of showers
and storms, bringing the prospects for heavy rain and potential
flooding into the weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A warm front continues to struggle lifting north through the area
this evening. The good news is a bulk of the shower activity
associated with the front has moved off the the north and east
giving us a brief break from widespread rainfall. However, shower
and storm activity will pick up once again later tonight when a weak
cold front/surface trough noses in from the west. Most of the
activity is likely to be sub-severe since instability is forecast to
mainly be elevated as the area never fully enters the warm sector.
Convection should be moving quick enough that flooding threats are
mitigated somewhat although any rainfall on already saturated ground
could lead to problems. Aside from locally heavy rain, hail is a
secondary threat from the elevated storms overnight. Temperatures
stay steady through the night before starting to rise before
sunrise.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The wet pattern will persist into the weekend. In split flow pattern
a mid level trough is forecast to dig southeast into the Great
Lakes. As surface wave ripples into the Great Lakes expect a cold front
to advance southeast into the area during the day. This will result
in more widespread showers and thunderstorms. Some storms could be
strong to severe along and ahead of the front. Best timeframe will be
in the afternoon and evening hours. This severe threat is conditional
based on potential instability - with the best threat over ILN/s
southeast counties. Moderate to heavy rainfall and flooding will
continue be a threat. Temperatures will actually begin to drop across
the west in the afternoon as CAA begins to ensue. Highs will range
from the lower 60s northwest to the upper 70s southeast.

Showers and storms will continue into Saturday evening, adding
additional rainfall to an already saturated ground. Rainfall from
Saturday into Saturday night looks to be potentially the most
impactful overall, not only adding to the overland flooding, but also
exacerbating rivers already in flood. Widespread precipitation will
transition over to just showers overnight with CAA increasing from
the northwest. A few wet snowflakes may be observed in our far
northwest counties late. Lows will range from the mid/upper 30s
northwest to the mid 40s southeast.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Split mid level flow with southern stream shortwave and associated
surface low rippling north along the boundary that is to our
southeast Sunday. This will keep rain chances in the forecast
Sunday, possibly mixing with some snow showers north prior to ending
Sunday evening. Being north of the front cooler temperatures will be
observed Sunday with highs from 45 to 50. Temperatures Sunday night
will drop below freezing in many locations with lows from 30 to 35.

Models fairly consistent with a pattern change as mid level northern
stream energy drops south carving out a trof over the Great Lakes
Monday. This will lead to a chance of pcpn Monday afternoon into
Monday night. With colder air across the area rain showers will mix
with snow showers.

As this trof shifts east a northwest flow will develop on Tuesday.
Surface high pressure to build across the area Tuesday and east of
the area Wednesday. This high will offer dry weather and cooler
temperatures. Chilly highs Tuesday in the mid and upper 40s drop to
lows in the mid and upper 20s by Wednesday morning (coldest night of
the week). Temperatures begin to rebound closer to normal with highs
on Wednesday ranging from the lower 50s north to the upper 50s
south.

Short wave energy in the flow leads to the development of a weak
wave of low pressure that tracks thru the Ohio Valley Thursday night
Friday. A chance of rain showers develops ahead of this system later
Wednesday and increases Thursday with the system moving thru the
area. Temperatures warm a little above normal for the end of the
week with highs in the upper 50s to lower 60s Thursday and in the
lower and middle 60s Friday.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
A warm front continues to lift north this evening bringing showers
to the TAF sites. Initial shower activity should diminish in
coverage as the front progresses north through approximately 0600z.
Between 0600z and 0900z shower and thunderstorm coverage increases
in coverage once again when a weak front moves in from the west.
Fairly widespread moderate shower/storm activity is likely to
persist through 1200z before reducing in coverage and intensity. The
chance for showers will continues through the entire day on
Saturday. A mixture of MVFR and IFR ceilings are expected for the
TAF period however there is tremendous uncertainty surrounding the
ceiling forecast.

Southeasterly winds winds veer to the southwest by 0600z-0900z.
Southwesterly flow persists until a front crosses through the area
around 1800z Saturday shifting winds to the northwest. Southwesterly
LLWS is expected tonight from 0600z-1200z when a LLJ moves overhead.

OUTLOOK...Periods of showers and/or thunderstorms will occur into
Sunday. This will result in MVFR/IFR conditions from time to time.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Sunday morning for KYZ089>100.
IN...Flood Watch through Sunday morning for INZ050-058-059-066-073>075-
     080.

&&

SYNOPSIS...Hickman/AR
NEAR TERM...Campbell
SHORT TERM...AR
LONG TERM...AR
AVIATION...Campbell
Hazardous weather outlook, Apr 4, 3:16 PM EDT, 8 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
316 PM EDT Fri Apr 4 2025

OHZ026-034-035-043-044-051930-
Hardin-Mercer-Auglaize-Shelby-Logan-
316 PM EDT Fri Apr 4 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for west central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-KYZ097>100-OHZ042-045-046-051>056-060>065-070>074-
078>082-088-051930-
Wayne-Fayette-Union-Bracken-Robertson-Mason-Lewis-Darke-Delaware-
Miami-Champaign-Clark-Madison-Franklin-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Clermont-Brown-Highland-Adams-Pike-Scioto-
316 PM EDT Fri Apr 4 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for east central Indiana,
northeast Kentucky, northern Kentucky, central Ohio, south central
Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, a few strong to severe storms will be possible Saturday
afternoon and evening. Damaging winds and large hail will be the
primary severe weather threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-073>075-080-KYZ089>096-OHZ077-051930-
Franklin-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Hamilton-
316 PM EDT Fri Apr 4 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for southeast Indiana, northern
Kentucky and southwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A few strong to severe storms will be possible after midnight. Damaging
winds and large hail will be the primary severe weather threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, a few strong to severe storms will be possible Saturday
afternoon and evening. Damaging winds and large hail will be the
primary severe weather threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 4, 7:53 PM EDT, 3 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
753 PM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     Tstm Wnd Dmg     3 SSE Centerville       39.59N 84.13W
04/03/2025                   Montgomery         OH   NWS Employee

            Trees down on East Social Row. Time
            estimated from RADAR.

&&
Local storm report, Apr 4, 7:57 PM EDT, 3 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
757 PM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     Tstm Wnd Dmg     3 SE Centerville        39.60N 84.12W
04/03/2025                   Montgomery         OH   Public

            Corrects previous tstm wnd dmg report from 3
            SE Centerville. Trees down on Nutt and Clyo.
            Time estimated from RADAR.

&&
Special weather statement, Apr 4, 9:09 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
909 PM EDT Fri Apr 4 2025

INZ073>075-080-KYZ091-050145-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-
909 PM EDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF OHIO...RIPLEY...
SOUTHERN DEARBORN...WESTERN SWITZERLAND AND NORTHERN BOONE COUNTIES
THROUGH 945 PM EDT...

At 909 PM EDT, a strong thunderstorm was located 8 miles northeast of
Madison, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Dillsboro, Center Square, Moores Hill, Aberdeen, Rexville, Cold
Springs, Avonburg, Moorefield, Farmers Retreat, Fairview, Aurora,
Friendship, Osgood, Petersburg, Versailles Lake, French, Vevay,
Wilmington, Mount Sterling, and Jacksonville.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3907 8544 3925 8533 3929 8525 3910 8480
      3875 8504 3874 8506 3874 8507 3875 8520
      3892 8520 3891 8544
TIME...MOT...LOC 0109Z 223DEG 40KT 3887 8533

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Apr 4, 11:05 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1105 PM EDT Fri Apr 4 2025

OHZ061-070-071-050330-
Montgomery OH-Warren OH-Butler OH-
1105 PM EDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN BUTLER...
NORTHERN WARREN AND SOUTH CENTRAL MONTGOMERY COUNTIES THROUGH 1130 PM
EDT...

At 1105 PM EDT, a strong thunderstorm was located near Trenton,
moving northeast at 55 mph.

HAZARD...Half inch hail and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Hail may cause minor damage to vegetation. Visibility will
         be poor and hydroplaning is possible.

Locations impacted include...
Franklin, Hughes, State Route 63 at State Route 741, Seven Mile,
Williamsdale, Lytle, Beckett Ridge, Carlisle, Maustown, Pekin,
Corwin, Genntown, South Middletown, Olde West Chester, Four Bridges,
Hamilton, Caesar Creek State Park, Middletown, New Miami, and
Oregonia.

This includes I-75 in Ohio between mile markers 20 and 45.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3966 8423 3960 8411 3958 8411 3958 8405
      3954 8398 3947 8400 3930 8449 3931 8451
      3945 8464
TIME...MOT...LOC 0305Z 240DEG 49KT 3942 8445

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<35 MPH

Hickman
Local storm report, Apr 4, 11:21 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1121 PM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     Tstm Wnd Dmg     1 ESE Celina            40.55N 84.54W
04/02/2025                   Mercer             OH   Broadcast Media

            Numerous trees down and uprooted. Time
            estimated from RADAR.

&&
Local storm report, Apr 4, 11:37 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1137 PM EDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     Hail             3 S Centerville         39.59N 84.15W
04/04/2025  M1.00 Inch       Montgomery         OH   NWS Employee

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:05 PM EDTSpecial Weather StatementILNButler, Warren25 min
Apr 4, 11:28 PM EDTAreal Flood AdvisoryILNGreene, Montgomery4 hr
Apr 4, 11:28 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren32 min
Apr 4, 11:53 PM EDTSevere Thunderstorm Warning Considerable damage threatILNClark, Fayette, Greene, Madison37 min
Apr 4, 11:58 PM EDTFlash Flood WarningILNFayette, Greene, Madison3 hr
Apr 5, 12:13 AM EDTSevere Thunderstorm Warning Considerable damage threatILNClark, Franklin, Madison32 min
Apr 5, 12:24 AM EDTSpecial Weather StatementILNClinton36 min
Apr 5, 12:27 AM EDTAreal Flood AdvisoryILNClark, Madison, Miami3 hr
Apr 5, 12:38 AM EDTAreal Flood AdvisoryILNButler, Darke, Miami, Montgomery, Preble3 hr
Apr 5, 12:40 AM EDTSpecial Weather StatementILNFranklin35 min
Apr 5, 1:05 AM EDTSpecial Weather StatementILNLicking40 min
Apr 5, 1:15 AM EDTAreal Flood AdvisoryILNChampaign, Delaware, Franklin, Logan, Madison, Miami and 2 more3 hr
Apr 5, 3:13 AM EDTRiver Flood WarningILNShelby54 hr
Apr 5, 3:17 AM EDTRiver Flood WarningILNClark45 hr
Apr 5, 3:35 AM EDTAreal Flood AdvisoryILNButler, Clark, Franklin, Greene, Madison, Miami and 2 more37 hr
Apr 5, 3:49 AM EDTAreal Flood AdvisoryILNChampaign, Darke, Delaware, Franklin, Logan, Shelby and 1 more36 hr
Apr 5, 4:20 AM EDTAreal Flood AdvisoryILNDelaware, Licking, Logan, Union31 hr
Apr 5, 5:37 AM EDTRiver Flood WarningILNMontgomery66 hr
Apr 5, 5:39 AM EDTRiver Flood AdvisoryILNHamilton9 hr
Apr 5, 5:45 AM EDTRiver Flood WarningILNMiami50 hr
Apr 5, 6:21 AM EDTRiver Flood AdvisoryILNDelaware, Franklin7 hr
Apr 5, 6:42 AM EDTRiver Flood WarningILNFranklin, Pickaway45 hr
Apr 5, 6:50 AM EDTRiver Flood WarningILNWarren52 hr
Apr 5, 11:00 AM EDTRiver Flood WarningILNMiami, Montgomery58 hr
Apr 5, 11:09 AM EDTRiver Flood WarningILNHamilton9 hr

Nearby

Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.